MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/ane.0b013e3181a04d69

Медицинская библиотека · Anesthesia and analgesia · 2009

Polymyoclonus seizure resulting from accidental injection of tranexamic acid in spinal anesthesia.

Mohseni Kamal, Jafari Alireza, Nobahar Mohammad Rezvan, Arami Ali

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of accidental injection of tranexamic acid instead of bupivacaine during spinal anesthesia. One minute after intrathecal injection of 3.5 mL of solution, the patient developed myoclonus of his lower extremities. Accidental intrathecal injection of the wrong drug was suspected and a used ampule of tranexamic acid discovered in the trash can. The ampules of tranexamic acid (500 mg/5 mL) and bupivacaine (5 mg/mL, Merck, Darmstadt, Germany) were similar in appearance. General anesthesia was induced. Ten hours later, the patient developed myoclonus of his upper extremities and face. His polymyoclonus was successfully treated with phenytoin, sodium thiopental infusion, sodium valproate and supportive care of the hemodynamic, and respiratory systems. The patient's condition progressively improved to full recovery.

Для цитирования: Mohseni Kamal, Jafari Alireza, Nobahar Mohammad Rezvan, Arami Ali. Polymyoclonus seizure resulting from accidental injection of tranexamic acid in spinal anesthesia.. Anesthesia and analgesia. 2009. DOI: 10.1213/ane.0b013e3181a04d69.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.